# SDR XCGA2013071100001

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N750DX
- Make and model: Cessna 750
- Aircraft serial: 7500263
- Aircraft time: 2,657 hours, 2,046 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 7002800901
- Part serial: 05072070
- Condition: Inoperative
- Location: Zone 300
- Part time: 2,657 hours, 2,046 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, AMBER EICAS MESSAGES ILLUMINATED, PRI STAB TRIM FAIL, MACH TRIM OFF AND YAW DAMPER FAIL LOWER A-B.   ABORTED TAKEOFF AND RETURNED TO HANGAR.  MX FOUND BOTH YAW DAMPER LINEAR ACTUATOR ASSEMBLIES FAILED.  BOTH ACTUATORS WERE REPLACED AND OPS CHECKED. THESE ACTIONS CLEARED ALL EICAS MESSAGES.
